Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v32.i3.80
pages 353-368

Modeling of the Bottom Layer Irregularities in a Hydroacoustic Waveguide Using a Normal-Mode Technique

S. O. Papkov
Sevastopol National Technical University, Ukraine
Yu. I. Papkova
Sevastopol National Technical University, Ukraine
A. A. Yaroshenko
Sevastopol National Technical University, Ukraine

RESUMO

An analytical-numerical algorithm is suggested for the analysis of a hydroacoustic waveguide with its parameters essentially variable along its path. When developing the solution, we accounted for the possibility to decompose the waveguide’s domain into elementary subdomains where the velocity potential can be written as a sum of normal waves with undetermined coefficients. An infinite system of linear algebraic equations was obtained to found these coefficients. Examples of numerical calculations are presented. A satisfactory compliance of the results with experimental data is shown.


Articles with similar content:

Calculation of Quasistatic Eigen-Field of a Charge, which Moves Arbitrarily in Cylindrical Drift Chamber
Telecommunications and Radio Engineering, Vol.67, 2008, issue 13
T. Yu. Yatsenko, K. V. Ilyenko, G. M. Gorbik
On the Law of an Unsteady Cavity Expansion
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
G. V. Logvinovich
BRINKMAN'S FILTRATION OF FLUID IN RIGID POROUS MEDIA: MULTISCALE ANALYSIS AND INVESTIGATION OF EFFECTIVE PERMEABILITY
Composites: Mechanics, Computations, Applications: An International Journal, Vol.6, 2015, issue 3
A. N. Vlasov, Alexey Talonov, Dmitriy B. Volkov-Bogorodsky, Viktoria L. Savatorova
ABOUT VERIFICATION AND VALIDATION OF COMPUTATIONAL METHODS AND CODES ON THE BASIS OF GODUNOV METHOD
TsAGI Science Journal, Vol.48, 2017, issue 7
Vladimir Yur'evich Podaruev, Innokentii Aleksandrovich Kursakov, Sergei Vladimirovich Matyash, Anton Roaldovich Gorbushin, Sergey Mikhailovich Bosnyakov, Sergei Vladimirovich Mikhailov
Adaptive Information in the Problem of Measurement Control
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. G. Pokotilo , I. Yu. Onopchuk